DOI 10.1016/j.revmed.2009.10.436
[Posterior reversible encephalopathy syndrome induced by a cough and cold drug containing pseudoephedrine].
Аннотация
INTRODUCTION
Posterior reversible encephalopathy syndrome is a clinico-radiological entity characterized by neurologic symptoms in association with usually reversible bilateral posterior hemispheric oedema on neuroimaging. Many pathological conditions and treatments have been associated with this syndrome.
CASE REPORT: We report a 19-year-old woman, followed-up for hypocomplementemic urticarial vasculitis, who presented with a posterior reversible encephalopathy syndrome induced by the intake of an over-the-counter cold remedy containing pseudoephedrine. Clinical manifestations and radiological abnormalities resolved after anti-hypertensive therapy and withdrawal of sympathomimetic drug.
CONCLUSION
The diagnosis of posterior reversible encephalopathy syndrome should be considered in patients with compatible clinical and radiological presentation because of its potential reversibility with an appropriate management. Intake of drugs, including over-the-counter cough and cold drugs, should be looked for in the history as well as autoimmune disorders.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.